# SDR R61A20110207

- Difficulty date: August 6, 2011
- Submitted: August 6, 2011
- Operation: Air carrier
- Aircraft: N824MD
- Make and model: Emb ERJ170200SU
- Aircraft serial: 17000045
- Aircraft time: 17,345 hours, 11,250 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Hinge
- Part number: 170850889401
- Part serial: 17000045
- Condition: Corroded
- Location: Waste Service
- Part time: 17,345 hours, 11,250 cycles
- Component: Waste Service, Emb
- Component part number: 17085084405
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN FOR HEAVY CHECK MAINTENANCE REPORTED WASTE SERVICE PANEL HAS EVIDENCE OF CORROSION.  MAINTENANCE REMOVED AND REPLACED HINGE ON WASTE SERVICE PANEL DDOR IAW EMB170 SRM 57-41-01.  PN 170-85089-401.  THE AIRCRAFT IS CURRENTLY OUT OF SERVICE, STILL IN C CHECK.
